MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; ANESTHESIA CIRCUIT-LF

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; ANESTHESIA CIRCUIT-LF
Model Number DYNJAAF6555
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by (b)(6) heart hospital that on (b)(6) 2020, "the white plastic connection piece is falling off during cases." the white plastic piece is a component of medline product code dynjaaf6555, anesthesia circuit- lf.The component was determined to be a busing for the breathing bag and 5 inch of tape x 3/4".The reporter is unable or unwilling to provide further information in regards to patient identifiers.Reporter states no serious injury, medical intervention, or follow-up care was needed or provided.No further information was provided.The sample is not available for return and evaluation and states it was thrown away, therefore a root cause will be difficult to determine.Due to the reported nature of the incident and in abundance of caution, this medwatch is being filed.Should additional relevant information become available a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "the white plastic connection piece is falling off during cases.".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
ANESTHESIA CIRCUIT-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10694736
Report Number1417592-2020-00117
Device Sequence Number13734456
Product Code CAI
UDI-Device Identifier10888277583573
UDI-Public10888277583573
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJAAF6555
Device Catalogue NumberDYNJAAF6555
Device Lot Number20GBN479
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;